Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
183 Doctors are Online

RA, had severe fatigue, sickness with medicines, stopped them, improvement with vitamin injections and pills. Suggestion?

my husband is 61, has rheumatoid arthritis . Was rushed into hospital a year and a half ago with suspected heart attack. Tested negative for heart problems, except irregular pulse . from then he had drop down tiredness, falls, sweats, and was feeling generally unwell. We researched his medication - hewas on sulphasalazine and prenedsalone and found that these both depleted vitamins . he had a blood test and was found to have low vit b and very low folic acid . We have since weaned him off both of these. He has had a series of once monthly vit b injections and folic acid tablets. He felt the best he had felt in years after the third vit b injection, the tiredness went, the heart rushing went and his libido returned. His GP stopped the injections for two months to get a true blood test result. He had the blood test results of 412, but he has started feeling unwell again although not to the degress before. please advise............he has increased his vit b pills - his mother, brother, 2 sisters and a niece have pernicious anemia .
Asked On : Fri, 30 Nov 2012
Answers:  1 Views:  9
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Lab Tests
General & Family Physician 's  Response
It seems that due to Vitamin B12 deficiency he is having this problem.
Continue with B12 injections of full course of ten injections.
Continue taking other B.complex and folic acid as well.
Take more dairy products, fresh fruits and veggies.
Ok and take care.
Answered: Tue, 27 Aug 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor